Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 19, NWS Fort Worth, TX

April 30, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 30, 2008, 2:55 AM CDT for 46 counties in Texas. It took effect at Apr 30, 2008, 10:00 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2008, 2:55 AM CDT (07:55 UTC)
In effect from
Apr 30, 2008, 10:00 AM CDT
Expired
May 1, 2008, 2:21 PM CDT
In force
28 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3243 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 300755
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
255 AM CDT WED APR 30 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR ALL OF NORTH TEXAS...

.A VERY STRONG SOUTHERLY PRESSURE GRADIENT IS EXPECTED BETWEEN
DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES AND HIGH
PRESSURE OVER THE LOWER MISSISSIPPI VALLEY AND GULF OF MEXICO.
FURTHERMORE...A VERY STRONG LOW LEVEL JET EARLY THIS MORNING IN
EXCESS OF 50 KNOTS WILL MIX DOWN BY LATE MORNING AS WELL. THE
RESULT WILL BE VERY GUSTY SOUTH WINDS BETWEEN 20 AND 30 MPH. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301600-
/O.NEW.KFWD.WI.Y.0019.080430T1500Z-080501T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
255 AM CDT WED APR 30 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY
FOR ALL OF NORTH TEXAS THROUGH 7 PM CDT THIS EVENING.

SOUTH WINDS 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH CAN BE EXPECTED
OVER NORTH TEXAS BY LATE MORNING AND CONTINUING THROUGH THE EARLY
EVENING HOURS TONIGHT.

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ROADS AND HIGHWAYS.
BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS AREA
LAKES...AS VERY CHOPPY CONDITIONS ARE EXPECTED. FINALLY...RESIDENTS
MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

05/
5 follow-up statements
000 
WWUS74 KFWD 301445
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
945 AM CDT WED APR 30 2008

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 7 PM
THURSDAY EVENING...

.SYNOPSIS...A VERY STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE
IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER THE LOWER
MISSISSIPPI VALLEY WILL CREATE STRONG AND GUSTY SOUTH WINDS
THROUGH THURSDAY AFTERNOON.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000-
/O.EXT.KFWD.WI.Y.0019.080430T1500Z-080502T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
945 AM CDT WED APR 30 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH CAN BE EXPECTED
OVER NORTH TEXAS THROUGH THURSDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS
MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

92
000 
WWUS74 KFWD 302035 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT WED APR 30 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000-
/O.EXT.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
335 PM CDT WED APR 30 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT THURSDAY
NIGHT...

A STRONG SPRINGTIME STORM SYSTEM IN THE CENTRAL PLAINS WILL RESULT
IN SOUTHERLY WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS IN EXCESS
OF 35 MPH THROUGH THURSDAY NIGHT. WINDS WILL DIMINISH AHEAD OF A
COLD FRONT LATE THURSDAY NIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

DUNN
000 
WWUS74 KFWD 010921
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT THU MAY 1 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011700-
/O.CON.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
421 AM CDT THU MAY 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT
IN SOUTHERLY WINDS OF 20 TO 30 MPH AGAIN TODAY AND THIS EVENING.
OCCASIONAL GUSTS AS HIGH AS 40 MPH ARE ALSO EXPECTED. WINDS WILL
DIMINISH SOMEWHAT AFTER MIDNIGHT AS A COLD FRONT APPROACHES NORTH
TEXAS FROM THE NORTHWEST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.
RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 011459
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
959 AM CDT THU MAY 1 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020500-
/O.CON.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
959 AM CDT THU MAY 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

STRONG LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN
SOUTHERLY WINDS OF 20 TO 30 MPH THROUGH THIS EVENING...WITH
OCCASIONAL GUSTS OF 40 MPH POSSIBLE. WINDS WILL DIMINISH AFTER
MIDNIGHT AS A COLD FRONT APPROACHES NORTH TEXAS FROM THE
NORTHWEST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.
RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 011921
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT THU MAY 1 2008

...WIND ADVISORY HAS BEEN CANCELLED...

.SOUTH WINDS FROM 15 TO 25 MPH WILL CONTINUE THROUGH EVENING...BUT
WILL REMAIN BELOW WIND ADVISORY CRITERIA. THEREFORE...THE ADVISORY
HAS BEEN CANCELLED.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-012030-
/O.CAN.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
221 PM CDT THU MAY 1 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS FROM 15 TO 25 MPH WILL CONTINUE THROUGH EVENING...BUT
WILL REMAIN BELOW WIND ADVISORY CRITERIA. THEREFORE...THE ADVISORY
HAS BEEN CANCELLED.


$$

SCHULTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 29, 11:40 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 11:40 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT TUE APR 29 2008

.AVIATION...
VFR THROUGH THE PERIOD AT THE METROPLEX TAF SITES WITH SOME
TEMPORARY MVFR CEILINGS IN WACO FROM MID MORNING THROUGH EARLY
AFTERNOON WEDNESDAY. THE ONLY AVIATION WEATHER CONCERN WILL BE
STRONG AND GUSTY SOUTHERLY WINDS ON WEDNESDAY.  EXPECT WIND SPEEDS
TO INCREASE AROUND 15Z BETWEEN 18 AND 22 KNOTS WITH SOME GUSTS IN
EXCESS OF 30S KNOTS. THE WIND WILL REMAIN STRONG AND GUSTY THROUGH
WEDNESDAY EVENING.

&&

.UPDATE...
920 PM
THE CURRENT FORECAST APPEARS ON TRACK AND NO UPDATE IS PLANNED.

WIND SPEEDS HAVE DECREASED TEMPORARILY BUT EXPECT A MODERATE LOW
LEVEL JET TO DEVELOP OVER THE NEXT COUPLE OF HOURS IN RESPONSE TO
PRESSURE FALLS ACROSS THE HIGH PLAINS.  LOW CLOUDS WILL NOT
ACCOMPANY THE LOW LEVEL JET TONIGHT BUT SOME HIGH CLOUDS ASSOCIATED
WITH AN APPROACHING SHORT WAVE TROUGH WILL STREAM IN FROM THE WEST.
THE BREEZY CONDITIONS TONIGHT WILL HELP KEEP OVERNIGHT LOWS UP EVEN
THOUGH DEW POINTS WILL REMAIN FAIRLY LOW.
.79...
&&

.AVIATION...
546 PM
QUIET AVIATION WEATHER IN PROGRESS ACROSS NORTH TEXAS WITH A
DRYLINE TO OUR WEST AND A WARM FRONT TO OUR NORTH. SOUTHERLY WINDS
WILL CONTINUE AS LOW PRESSURE DEEPENS TO THE NW. EXPECT TOMORROW
TO BE EVEN GUSTIER THAN TODAY. CIRRUS WILL BE ON THE INCREASE...
WITH MVFR CIGS POSSIBLE FOR ACT WEDNESDAY MORNING AS LLJ
INTENSIFIES. WILL LEAVE STRATUS IN A TEMPO GROUP AND WILL
REASSESS POTENTIAL FOR NEXT TAF ISSUANCE.  SH/13

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT TUE APR 29 2008/

DISCUSSION...THE SPLENDID WEATHER CONTINUES ACROSS NORTH TEXAS
ALTHOUGH IT IS A LITTLE MORE BREEZY TODAY. GRADIENT ACROSS THE
REGION IS TIGHTENING IN RESPONSE TO PRESSURE FALLS IN THE PLAINS
AHEAD OF APPROACHING UPPER LOW SO EXPECT THE WIND TO CONTINUE INTO
WEDNESDAY AND THURSDAY. LOW LEVEL MOISTURE WILL ALSO BE ON THE
INCREASE OVER THE NEXT COUPLE OF DAYS BUT VERY DRY AIR EXTENDS ALL
THE WAY DOWN INTO THE WESTERN GULF...SO THE SIGNIFICANT MOISTURE
RETURN WILL BE SLOW DESPITE THE SOUTHERLY FLOW. EXPECT ANOTHER
NICE DAY ON WEDNESDAY...ALTHOUGH WINDS WILL BE EVEN STRONGER
BORDERING WIND ADVISORY CRITERIA DURING THE AFTERNOON.

LOW CLOUDINESS RETURNS TO THE AREA BY THURSDAY MORNING. ATMOSPHERE
WILL BE VERY UNSTABLE ACROSS THE REGION BY AFTERNOON AS DRYLINE
MIXES EASTWARD. STILL THINK CAPPING WILL BE TOO STRONG TO OVERCOME
ON THURSDAY FOR ANY THUNDERSTORMS...BUT WILL LEAVE 10 POPS AND
MENTION ISOLATED STORMS DURING THE AFTERNOON MAINLY ACROSS THE
NORTH AND NORTHEAST. ANY STORMS THAT CAN GET GOING WOULD LIKELY BE
SEVERE. SLIGHTLY BETTER PRECIP CHANCES COME LATE THURSDAY NIGHT
INTO FRIDAY MORNING AS THUNDERSTORMS ARE EXPECTED TO ERUPT ALONG A
COLD FRONT. BEST UPPER FORCING WILL BE TO THE NORTH AND EAST OF
THE AREA BUT EASTERN HALF OF NORTH TEXAS MAY SEE THE TAIL END OF
THE LINE OF THUNDERSTORMS FRIDAY MORNING.

DISCREPANCIES CONTINUE IN THE EXTENDED FORECAST BEGINNING SUNDAY
INTO EARLY NEXT WEEK. GFS HAS BECOME MORE PROGRESSIVE WHILE THE
12Z ECMWF IS NOW SLOWER AND DEEPER WITH A WESTERN US TROF. LATEST
ECMWF PROJECTS A STORMY MONDAY AND TUESDAY. THIS FORECAST WILL
STILL INCLUDE SOME SLIGHT CHANCE POPS ON SUNDAY AFTERNOON WITH
BETTER PRECIP CHANCES ON MONDAY. WILL CONTINUE TO MONITOR THOUGH
AS ECMWF SOLUTIONS ARE DEEPER/STRONGER SUGGESTING THAT CONVECTIVE
ACTIVITY COULD BE QUITE STRONG.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  86  67  88 /   0   0  10  10
WACO, TX              56  85  67  87 /   0   0  10  10
PARIS, TX             51  82  64  81 /   0   0  10  10
DENTON, TX            56  85  65  88 /   0   0  10  10
MCKINNEY, TX          55  84  67  85 /   0   0  10  10
DALLAS, TX            58  85  67  87 /   0   0  10  10
TERRELL, TX           54  84  66  85 /   0   0  10  10
CORSICANA, TX         56  84  67  84 /   0   0  10  10
TEMPLE, TX            56  86  66  88 /   0   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/13
Hazardous weather outlook, Apr 29, 7:17 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE APR 29 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
717 PM CDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
GUSTY SOUTHERLY WINDS ARE EXPECTED AREAWIDE WEDNESDAY. ALTHOUGH
RELATIVE HUMIDITIES WILL BE A LITTLE HIGHER THAN TODAY...THERE WILL
BE HIGH FIRE DANGER WEST OF A BOWIE...STEPHENVILLE...LAMPASAS LINE.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON THROUGH FRIDAY
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. THERE IS ALSO A CHANCE
OF THUNDERSTORMS SUNDAY AND MONDAY. SEVERE THUNDERSTORMS WILL BE
POSSIBLE THURSDAY...FRIDAY...AND AGAIN MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

85/NH

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.